T Nation

Face And Chest Acne - Dose Too High Or Rather Too Low?

Currently I’m on ~ 40 mg Test E E3.5D which yields 7 ng/dl one day after injection and usually around 5,5 ng/dl a day before next injection. My hematocrit is around 52% and hemoglobin a bit more than 17.

I’m trying to understand what exactly causes this outbreak - I’ve noticed that acne gets more reddish, white pimples may appear when it’s close to next injection. After the shot it gets less visible.
I’m slim and twice a week injection with 40 mg shouldn’t cause estrogen conversion.
I didn’t have acne whatsoever when I was at 65 mg with once a week shot, but obviously I felt like shit 5 days after injection.

When testosterone gets lower at 24h before next injection point I usually feel weaker and worse mentally, dry eyes but in terms of body temperature and libido / its quality I think it’s better.

So is it even possible that acne is caused by too low T levels?

I get break outs when I lower my dose, not when I go up though. But others are the other way around. Try going up and see if the side effects subside, if not dose back down but you have to do it in 4-6 week intervals for things to settle down after making a change. This is a marathon, you have plenty of room to go up in dose and see what works

Some of us are just unlucky with acne and TRT.

Came on 4 weeks in, never let up to this day. For me doesn’t matter, if I’m on test, it’s there.

200mg to 40mg
x1 a week to x3
IM, SQ, Shallow IM

Doesn’t matter. It’s my TRT partner.